# SDR DALA1122759878

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 851 BL 0 L ANGLE ON TOP OF PRESSURE DECK WHEEL WELL HAS CORROSION, REMOVED CORROSION IAW DC9 SRM 53-01 FIG 1 SHT 1.  ORIG MAT .125.REMOVED.045, .080 REMAINING OUT OF LIMITS.  CUT OUT DAMAGED AREA 2.35 X 1. 8. FABRICATED REPAIR FILLER AND STEEL ANGLE IAW DC9 ERA 490828-14, INSTALLED REPAIR ANGLE AND FILLER IAW DC9 SRM 51-30-5 AND ERA 480828-14.
